# SDR SIMA20150227001

- Difficulty date: February 27, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 29,745 hours, 21,254 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SERVICE BULLETIN 670BA-53-040 FOUND LINTEL STRINGER 3 OF THE MAIN PAX DOOR CRACKED.  SERVICE BULLETIN 670BA-53-040 REV C FUSELAGE CTR FUSELAGE, PRIMARY STRUCTURE FS 280.00 TO 295.  INSPECTION & REINFORCEMENT OF THE LINTEL STRINGER 3 OF THE MAIN PAX DOOR PART B INCORPORATED, WHICH INCLUDES REPAIR IAW REO 670-53-21-493.
